Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Aranesp

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-12-2008, 06:57 PM
Rose
Guest
 
Posts: n/a
Default Leg pain & swelling

My shot of Aranesp gives me pain in my left hip and leg and causes my <br>body to retain water. So when I do the shot, every two weeks, I have to take extra Bumex for the water retention and pain medicine for the leg pain which is most bothersome when I lay down. It also causes my breathing problems to become more pronounced. The other problems from <br>the shot are diarrhea, chest tightness (probably due to the water retention) and a spike in blood pressure. These problems last a few days after the shot and I cope with them, except for the leg/hip pain. That <br>is really painful. I take the shots for kidney problems which I hope <br>will become nil when I have a kidney transplant. Until then the alternative is to continue my affair with Aranesp otherwise my hemoglobin drops and then I am really sluggish and worn out. Not a good thing. I <br>do find that I tolerate Aranesp a lot better then the shots of Procrit that I started doing last year.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
swelling Unregistered Avelox 0 05-12-2008 06:56 PM
joint pain & swelling with Xeloda Donna Xeloda 0 09-06-2007 08:10 PM
Extreme Swelling Shauna Lantus 0 12-03-2005 06:00 AM
swelling and pain janet Actonel 0 12-02-2005 06:00 AM
Swelling Linda Geodon 0 12-02-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:55 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.